Alert archive / New Mexico / Wind Advisories in 2013
Wind Advisory 41, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Dec 7, 2013, 2:58 PM MST. It took effect at Dec 8, 2013, 12:00 AM MST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Dec 7, 2013, 2:58 PM MST (21:58 UTC)
- In effect from
- Dec 8, 2013, 12:00 AM MST
- Expired
- Dec 8, 2013, 12:01 PM MST
- In force
- 12 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 072158 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 258 PM MST SAT DEC 7 2013 ...VERY WINDY CONDITIONS LATE TONIGHT INTO SUNDAY ALONG THE CENTRAL MOUNTAIN CHAIN AND ACROSS ADJACENT EASTERN HIGHLANDS... .A STORM SYSTEM OVER THE GREAT BASIN WILL PROGRESS EAST ACROSS THE CENTRAL AND SOUTHERN ROCKIES OVERNIGHT...THEN EJECT INTO THE CENTRAL U.S. PLAINS SUNDAY. STRONG WINDS ALOFT WILL MOVE INTO NEW MEXICO DURING THIS TIME AND AFFECT MAINLY THE HIGHER TERRAIN. THE PEAKS AND EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN...INCLUDING THE ADJACENT EASTERN HIGHLANDS...WILL BE PARTICULARLY SUSCEPTIBLE TO THESE STRONGER WINDS BEGINNING AFTER MIDNIGHT AND LASTING INTO SUNDAY AFTERNOON. NMZ521>524-526>529-533-539-540-080600- /O.NEW.KABQ.WI.Y.0041.131208T0700Z-131208T2300Z/ SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS- SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS- NORTHEAST HIGHLANDS-GUADALUPE COUNTY-EASTERN LINCOLN COUNTY- SOUTHWEST CHAVES COUNTY- 258 PM MST SAT DEC 7 2013 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM MST SUNDAY. * LOCATION...FAR NORTHEAST...NORTHEAST...EAST CENTRAL AND SOUTH CENTRAL HIGHLANDS. SANDIA...MANZANO AND SOUTH CENTRAL MOUNTAINS. RATON RIDGE AND JOHNSON MESA. EASTERN LINCOLN AND SOUTHWEST CHAVES COUNTIES. * WINDS...WEST 30 TO 40 MPH WITH OCCASIONAL GUSTS TO BETWEEN 50 AND 55 MPH. * TIMING...STRONG WINDS DEVELOPING AFTER MIDNIGHT ACROSS THE HIGHER TERRAIN AND PEAKING SUNDAY MORNING. STRONG WINDS DEVELOPING ACROSS THE HIGHLANDS EARLY SUNDAY MORNING AND PEAKING AROUND NOON BEFORE GRADUALLY DIMINISHING. * VISIBILITY...AREAS OF BLOWING SNOW ARE LIKELY AND WILL LIMIT VISIBILITIES TO LESS THAN ONE HALF MILE AT TIMES. * LOCAL IMPACTS...STRONG CROSS WINDS ON NORTH TO SOUTH ORIENTED ROADS CAN BE EXPECTED. DRIVING MAY BE DIFFICULT FOR HIGH PROFILE VEHICLES. LOCAL REDUCTIONS IN VISIBILITIES DUE TO BLOWING SNOW WILL CREATE AREAS OF HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
3 follow-up statements
000 WWUS75 KABQ 080554 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1054 PM MST SAT DEC 7 2013 ...WINDY CONDITIONS DEVELOPING LATE TONIGHT AND SUNDAY ALONG THE CENTRAL MOUNTAIN CHAIN AND ACROSS ADJACENT EASTERN HIGHLANDS... .A STORM SYSTEM OVER THE GREAT BASIN WILL PROGRESS EAST ACROSS THE CENTRAL AND SOUTHERN ROCKIES OVERNIGHT...THEN EJECT INTO THE CENTRAL U.S. PLAINS SUNDAY. STRONG WINDS ALOFT WILL MOVE INTO NEW MEXICO DURING THIS TIME AND AFFECT MAINLY THE HIGHER TERRAIN. THE PEAKS AND EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN...INCLUDING THE ADJACENT EASTERN HIGHLANDS...WILL BE PARTICULARLY SUSCEPTIBLE TO THESE STRONGER WINDS BEGINNING AFTER MIDNIGHT AND LASTING INTO SUNDAY AFTERNOON. NMZ521>524-526>529-533-539-540-081130- /O.CON.KABQ.WI.Y.0041.131208T0700Z-131208T2300Z/ SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS- SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS- NORTHEAST HIGHLANDS-GUADALUPE COUNTY-EASTERN LINCOLN COUNTY- SOUTHWEST CHAVES COUNTY- 1054 PM MST SAT DEC 7 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MST SUNDAY... * LOCATION...FAR NORTHEAST...NORTHEAST...EAST CENTRAL AND SOUTH CENTRAL HIGHLANDS. SANDIA...MANZANO AND SOUTH CENTRAL MOUNTAINS. RATON RIDGE AND JOHNSON MESA. EASTERN LINCOLN AND SOUTHWEST CHAVES COUNTIES. * WINDS...WEST 25 TO 40 MPH WITH GUSTS UP TO 55 MPH. * TIMING...INCREASING AFTER MIDNIGHT ACROSS THE HIGHER TERRAIN AND PEAKING SUNDAY MORNING. STRONG WINDS DEVELOPING ACROSS THE HIGHLANDS EARLY SUNDAY MORNING AND PEAKING AROUND NOON BEFORE GRADUALLY DIMINISHING. * VISIBILITY...AREAS OF BLOWING SNOW ARE LIKELY AND WILL LIMIT VISIBILITIES TO LESS THAN ONE HALF MILE AT TIMES. * LOCAL IMPACTS...STRONG CROSS WINDS ON NORTH TO SOUTH ORIENTED ROADS CAN BE EXPECTED. DRIVING MAY BE DIFFICULT FOR HIGH PROFILE VEHICLES. LOCAL REDUCTIONS IN VISIBILITIES DUE TO BLOWING SNOW WILL CREATE AREAS OF HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
000 WWUS75 KABQ 081058 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 358 AM MST SUN DEC 8 2013 ...WINDY CONDITIONS TODAY ALONG THE CENTRAL MOUNTAIN CHAIN AND ACROSS ADJACENT EASTERN HIGHLANDS... .STRONG WINDS ALOFT WILL CONTINUE TO RESULT IN VERY STRONG WINDS ACROSS THE HIGH TERRAIN TODAY. OUTSIDE OF THE HIGH TERRAIN...THE STRONGEST WINDS WILL COME AS A COLD FRONT SWEEPS FROM WEST TO EAST. PEAK WINDS WILL OCCUR THIS MORNING ACROSS THE HIGH TERRAIN...WHILE THE PEAK WINDS AT LOWER ELEVATIONS WILL OCCUR FROM MID MORNING TO EARLY AFTERNOON. AREAS THAT STILL HAVE SNOW ON THE GROUND FROM THE LAST STORM SYSTEM WILL SEE AREAS OF BLOWING SNOW...OCCASIONALLY REDUCING VISIBILITY TO ONE HALF MILE. NMZ521>524-526>529-533-539-540-081900- /O.CON.KABQ.WI.Y.0041.000000T0000Z-131208T2300Z/ SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS- SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS- NORTHEAST HIGHLANDS-GUADALUPE COUNTY-EASTERN LINCOLN COUNTY- SOUTHWEST CHAVES COUNTY- 358 AM MST SUN DEC 8 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON... * LOCATION...THIS INCLUDES THE INTERSTATE 25 CORRIDOR FROM THE COLORADO BORDER SOUTH TO ROMEROVILLE...AS WELL AS THE SANDIA...MANZANO AND SOUTH CENTRAL MOUNTAINS AS WELL AS THEIR ADJACENT HIGHLANDS TO THE EAST. * WINDS...WEST 25 TO 40 MPH WITH GUSTS UP TO 55 MPH. * TIMING...STRONG AND GUSTY WINDS WILL CONTINUE ACROSS THE HIGH PEAKS THROUGH THIS AFTERNOON. ACROSS THE HIGHLANDS...WINDS WILL INCREASE AROND SUNRISE...AND PEAK BETWEEN MID MORNING AND EARLY AFTERNOON. * VISIBILITY...AREAS OF BLOWING SNOW ARE LIKELY AND WILL LIMIT VISIBILITIES TO LESS THAN ONE HALF MILE AT TIMES. * LOCAL IMPACTS...STRONG CROSS WINDS ON NORTH TO SOUTH ORIENTED ROADS WILL RESULT IN DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. LOCAL REDUCTIONS IN VISIBILITIES DUE TO BLOWING SNOW WILL CREATE AREAS OF HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 34
000 WWUS75 KABQ 081901 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1201 PM MST SUN DEC 8 2013 ...WINDY CONDITIONS GRADUALLY DECREASING... .WINDS ARE ON THE DOWNTREND AS THE UPPER LEVEL DISTURBANCE MOVES EAST FROM COLORADO INTO THE CENTRAL U.S. PLAINS. WINDY CONDITIONS WILL PERSIST THROUGH THE AFTERNOON...BUT BELOW ADVISORY THRESHOLDS. NMZ521>524-526>529-533-539-540-082015- /O.CAN.KABQ.WI.Y.0041.000000T0000Z-131208T2300Z/ SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS- SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS- NORTHEAST HIGHLANDS-GUADALUPE COUNTY-EASTERN LINCOLN COUNTY- SOUTHWEST CHAVES COUNTY- 1201 PM MST SUN DEC 8 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE WIND ADVISORY. WINDY CONDITIONS WILL CONTINUE THROUGH THE AFTERNOON...BUT BELOW ADVISORY THRESHOLDS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Dec 7, 2:58 PM MST, 0 minutes earlier.
Area forecast discussion, Dec 7, 2:58 PM MST, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 258 PM MST SAT DEC 7 2013 .DISCUSSION... SOUTHERLY WINDS/WAA JUST ABOVE THE COLD DOME KICKED IN AT THE PERFECT TIME THIS MORNING TO ALLOW FOR LOW STRATUS TO DEVELOP OVER THE MIDDLE RIO GRANDE VALLEY. STARTING TO SEE SOME ERODING OF THE LOW CLOUDS OVER NRN SOCORRO AND SRN VALENCIA COUNTIES EARLY THIS AFTERNOON. EXPECT A GRADUAL BREAK UP OF THE LOW CLOUDS IN BERNALILLO AND SANDOVAL COUNTIES AROUND SUNSET AS SOUTHWEST WINDS ALOFT EVENTUALLY WIN OUT. OVERALL MODEL TREND IS SLIGHTLY FARTHER NORTH AND A TAD DRIER WITH INCOMING SYSTEM. MODELS CONTINUE TO GENERATE ENOUGH QPF FOR WARNING AMOUNTS OVER THE TUSAS AND HIGH PEAKS OF THE SANGRE DE CRISTO MOUNTAINS. LAPSE RATES REMAIN IMPRESSIVE GIVEN THE LOW LEVEL COLD AIR CURRENTLY IN PLACE AND WITH STRONG LARGE SCALE DYNAMICS/LIFT AND STRONG OROGRAPHICS...LEFT THE WINTER WEATHER HIGHLIGHTS AS IS. BLOWING SNOW LIKELY TO BE AN ISSUE ALONG THE CONTINENTAL DIVIDE FROM JUST SOUTH OF INTERSTATE 40 NORTH TO THE COLORADO BORDER. OCCASIONAL HEAVY SNOW ALONG WITH BLOWING AND DRIFTING SNOW WILL BE ALSO BE AN ISSUE ALONG US 64 BETWEEN TIERRA AMARILLA AND TRES PIEDRAS AND AT SKI RESORT LEVEL IN THE SANGRE DE CRISTOS TONIGHT THROUGH SUNDAY. INTRODUCED AREAS OF BLOWING SNOW FOR THE CENTRAL AND NE HIGHLANDS LATE TONIGHT INTO SUNDAY WITH STRONG WEST WINDS ALONG AND BEHIND THE SFC COLD FRONT ACTING ON A RECENT SNOWFALL THAT HAS GONE WITHOUT MUCH IF ANY MELTING. COLD AIRMASS SETTLES IN SUNDAY AFTERNOON AND EVENING WITH WINDS RAPIDLY DIMINISHING TOWARD SUNRISE SUNDAY. SHORT BREAK IN THE ACTION AS LATEST OPERATIONAL GLOBAL MODELS NOW COMING IN LINE WITH ONE ANOTHER WITH REGARD TO THE TRAILING BITTERLY COLD SHORT-WAVE TROUGH PASSAGE FOR MONDAY. MODELS ARE NOW DEEP ENOUGH WITH THE THIS FEATURE SO THAT MID LEVEL WINDS BACK SUFFICIENTLY TO CREATE ISENTROPIC UPGLIDE ALONG THE BAROCLINIC ZONE. IN OTHER WORDS...ANOTHER SNOW BAND WILL SET UP FROM SOUTHWEST TO NORTHEAST ACROSS CENTRAL NM MONDAY. INCREASED PRECIPITATION CHANCES MONDAY INTO MONDAY EVENING AS A RESULT. PRECIPITATION TYPE WILL NOT BE A CONCERN AS HIGH TEMPERATURES EXPECTED TO BE NEAR TO WELL BELOW 32F AREA-WIDE. WAVE TRANSLATES SEWD MONDAY NIGHT WITH A BITTERLY COLD AIRMASS IN ITS WAKE. A FEW AREAS COULD APPROACH OR BREAK RECORDS FOR THE DATE AS LIGHT SNOW ACCUMULATION ALLOWS FOR MAXIMUM RADIATIONAL COOLING TO SPACE TO TAKE PLACE MONDAY NIGHT. DRY NORTHWEST FLOW ALOFT SETS UP FOR TUESDAY AND BEYOND. A WEAK BACKDOOR FRONT SLIDES THROUGH THE ERN PLAINS TUESDAY NIGHT AND WEDNESDAY...REINFORCING THE COLD AIR THERE. OTHERWISE...A GRADUAL WARMING TREND BEGINS WEDNESDAY AND CONTINUES INTO FRIDAY. TEMPERATURES WILL FINALLY APPROACH AVERAGE VALUES FOR MID DECEMBER FRIDAY AND SATURDAY. 33 && .FIRE WEATHER... A SHORT-LIVED WARMING AND DRYING TREND IN STORE FOR CENTRAL AND EASTERN PORTIONS OF THE AREA AS AN UPPER LEVEL TROUGH PUSHES THROUGH AND DISLODGES THE FRONTAL LAYER...REPLACING IT WITH DOWNSLOPE WESTERLY WINDS. DRY SNOW IS FORECAST TO ACCUMULATE ACROSS WESTERN AND NORTHERN PORTIONS OF THE AREA...WITH THE MOST NOTABLE WETTING OVER THE PEAKS AND ESPECIALLY WEST FACING SLOPES. STRONG WINDS WILL MOVE ACROSS NEW MEXICO AS THE UPPER TROUGH PUSHES THROUGH THE CENTRAL/SOUTHERN ROCKIES LATE TONIGHT INTO SUNDAY...WITH WIND SPEEDS EASILY EXCEEDING CRITICAL VALUES IN THE MOUNTAINS AND ADJACENT EASTERN HIGHLANDS. HOWEVER...RELATIVE HUMIDITIES WILL NOT COME CLOSE TO CRITICAL VALUES. VENT RATES WILL IMPROVE OVER A LARGER AREA SUNDAY AS THE TROUGH MOVES THROUGH...BUT STILL HAVE A HARD TIME IN THE LOWER RIO GRANDE VALLEY AND ACROSS SOUTHERN PORTIONS OF THE EAST CENTRAL PLAINS. TEMPERATURES WILL TREND BACK DOWN SUNDAY NIGHT INTO MONDAY...WITH ANOTHER EXTREMELY COLD AIRMASS FILTERING INTO THE AREA. A SECOND UPPER LEVEL TROUGH WILL PUSH ACROSS ON MONDAY...BRINGING ANOTHER CHANCE FOR SNOW...ALTHOUGH LIKELY NOT WETTING. VENT RATES WILL STILL BE GOOD ON MONDAY CENTRAL AND WEST THANKS TO THE SECOND TROUGH...BUT POOR EAST. BY TUESDAY AS THE COLD AIR SETTLES-IN...VENT RATES WILL TAKE A HIT AND BE POOR AREAWIDE. SAME ON WEDNESDAY AS WELL BELOW NORMAL TEMPERATURES CONTINUE. A REINFORCING BACKDOOR FRONT ON WEDNESDAY ACROSS THE EAST WILL HELP TO KEEP POOR VENT RATES GOING INTO THURSDAY. NOT MUCH IMPROVEMENT FRIDAY INTO NEXT WEEKEND AS COLD AIR REMAINS IN THE LOWER ATMOSPHERE AND TEMPERATURES ALOFT BEGIN TO WARM WITH INCREASING PRESSURE HEIGHTS...MEANING STUBBORN INVERSIONS. 11 && .AVIATION... 18Z TAF CYCLE THICKENING CLOUD LAYER OVER THE FRONTAL INVERSION IN THE RIO GRANDE VALLEY RESULTING IN MVFR AND IFR CIGS THAT CONTINUE TO GRADUALLY LOWER. AM EXPECTING IMPROVEMENT BACK TO VFR LATE TODAY WITH SOUTHERLY WINDS MIXING DOWN...BUT HAVE DELAYED THAT UNTIL 22-23Z. FORECAST CONFIDENCE LOW WITH POTENTIAL TO STAY DOWN UNTIL LATER THIS EVENING WHEN DRY AIR WORKS IN FROM THE WEST IN ADVANCE OF AN APPROACHING TROUGH. THE DRY AIR WILL BE RESPONSIBLE FOR IMPROVEMENT AT KLVS AS WELL...AND EVENTUALLY KROW SUNDAY MORNING. SOME DETERIORATION FORECAST OVERNIGHT AT KFMN AND KGUP WITH THE GRADUALLY LOWERING OF CIGS AND ONSET OF LIGHT SNOW. WINDS IN THE LOWER BOUNDARY LAYER WILL BE ON THE UPTREND OVERNIGHT...BUT STRONGER WINDS WILL LIKELY AVOID TAF SITES UNTIL SUNDAY. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 21 27 7 18 / 60 30 0 5 DULCE........................... 17 24 -3 16 / 80 50 10 5 CUBA............................ 19 28 6 20 / 60 50 20 20 GALLUP.......................... 19 31 6 20 / 60 30 5 20 EL MORRO........................ 19 32 2 22 / 70 40 10 30 GRANTS.......................... 22 34 10 24 / 40 30 10 20 QUEMADO......................... 23 37 16 26 / 60 40 10 20 GLENWOOD........................ 23 46 22 37 / 40 20 5 20 CHAMA........................... 18 21 -7 12 / 90 60 10 5 LOS ALAMOS...................... 18 31 9 22 / 70 40 10 30 PECOS........................... 16 30 8 19 / 40 40 10 30 CERRO/QUESTA.................... 12 25 -4 15 / 60 50 10 10 RED RIVER....................... 17 19 -3 10 / 90 70 20 20 ANGEL FIRE...................... 16 24 -10 14 / 70 60 20 20 TAOS............................ 12 28 0 19 / 50 40 10 10 MORA............................ 15 28 4 19 / 30 40 10 30 ESPANOLA........................ 22 34 11 25 / 30 30 5 10 SANTA FE........................ 20 30 8 21 / 40 40 10 20 SANTA FE AIRPORT................ 19 32 11 23 / 30 30 5 20 ALBUQUERQUE FOOTHILLS........... 22 34 17 26 / 5 20 5 30 ALBUQUERQUE HEIGHTS............. 25 37 20 28 / 5 5 0 30 ALBUQUERQUE VALLEY.............. 24 39 15 29 / 5 5 0 30 ALBUQUERQUE WEST MESA........... 25 38 18 28 / 5 5 0 30 LOS LUNAS....................... 24 42 21 31 / 5 5 0 30 RIO RANCHO...................... 24 37 18 28 / 5 10 0 30 SOCORRO......................... 26 47 24 34 / 5 5 0 30 SANDIA PARK/CEDAR CREST......... 20 31 10 22 / 10 40 10 40 TIJERAS......................... 21 32 12 23 / 10 30 10 40 MORIARTY/ESTANCIA............... 12 33 0 24 / 5 20 5 30 CLINES CORNERS.................. 14 31 11 19 / 10 40 5 50 GRAN QUIVIRA.................... 20 38 19 27 / 5 30 0 40 CARRIZOZO....................... 25 44 25 34 / 10 20 0 40 RUIDOSO......................... 21 41 23 30 / 10 30 0 50 CAPULIN......................... 11 31 3 15 / 20 30 10 10 RATON........................... 12 32 2 18 / 20 30 5 10 SPRINGER........................ 11 33 4 20 / 10 20 5 10 LAS VEGAS....................... 13 31 7 18 / 10 30 10 20 CLAYTON......................... 13 35 6 16 / 10 20 0 10 ROY............................. 14 35 7 16 / 10 20 5 20 CONCHAS......................... 20 44 13 22 / 10 5 0 30 SANTA ROSA...................... 18 43 16 23 / 10 5 0 30 TUCUMCARI....................... 22 46 14 24 / 10 5 0 20 CLOVIS.......................... 17 45 16 23 / 10 5 0 20 PORTALES........................ 17 46 17 24 / 10 0 0 20 FORT SUMNER..................... 20 45 19 25 / 10 5 0 20 ROSWELL......................... 19 55 27 31 / 10 0 0 10 PICACHO......................... 21 50 25 29 / 10 0 0 30 ELK............................. 25 48 25 30 / 10 10 0 40 && .ABQ WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 4 PM MST SUNDAY FOR THE FOLLOWING ZONES...NMZ501-502-504>506-511-512-515>517. WINTER STORM WARNING FROM 6 PM THIS EVENING TO 4 PM MST SUNDAY FOR THE FOLLOWING ZONES...NMZ503-510-513-514. && 33
Hazardous weather outlook, Dec 7, 6:02 AM MST, 8 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 602 AM MST SAT DEC 7 2013 NMZ501>540-081300- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 602 AM MST SAT DEC 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT FREEZING FOG AND AREAS OF FREEZING DRIZZLE AND LIGHT SNOW WILL CONTINUE TO IMPACT AREAS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN THIS MORNING. PATCHY FREEZING FOG MAY ALSO BE ENCOUNTERED IN THE UPPER TULAROSA BASIN...PORTIONS OF THE RIO GRANDE VALLEY AND BETWEEN LOS ALAMOS AND SANTA FE. LATER TODAY AND INTO THE EVENING HOURS...SNOW INITIALLY DEVELOPING IN THE FOUR CORNERS REGION WILL EXPAND TO THE NORTHERN MOUNTAINS AND REMAINDER OF NORTHWEST NEW MEXICO. THE SNOW WILL BECOME HEAVY AT TIMES TONIGHT ESPECIALLY OVER THE HIGHER TERRAIN NEAR THE NEW MEXICO COLORADO STATE LINE. STRONG WINDS ACCOMPANYING THIS SYSTEM WILL CREATE CONSIDERABLE BLOWING AND DRIFTING SNOW ESPECIALLY IN THE HIGH COUNTRY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SNOW WILL GRADUALLY TAPER OFF AFTER MIDDAY SUNDAY. HOWEVER...THE BITTER COLD WILL BE REINFORCED IN THE WAKE OF THIS STORM SYSTEM FOR LATER SUNDAY INTO MONDAY AND MONDAY NIGHT...WITH BRUTALLY COLD TEMPERATURES EXPECTED THAT WILL BE THE COLDEST YET. FLURRIES OR LIGHT SNOW WILL LIKELY CONTINUE INTO THE DAY MONDAY. A STEADY CLIMB OUT OF THE DEEP FREEZE PATTERN SHOULD COMMENCE BY THE MIDDLE OF NEXT WEEK. UNTIL THEN...PLEASE TAKE NECESSARY PRECAUTIONS IF PLANNING ANY OUTDOOR ACTIVITIES AND TO PROTECT PETS...PIPES AND OTHER INFRASTRUCTURE THAT COULD BE IMPACTED BY THE PROLONGED PERIOD OF VERY COLD TEMPERATURES. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS OR ADDITIONAL HAZARDOUS WINTER WEATHER IMPACTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. 41
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 7, 12:50 AM MST | Freezing Fog Advisory | ABQ | 11 hr | |
| Dec 7, 5:31 AM MST | Winter Storm Warning | ABQ | 31 hr | |
| Dec 7, 5:31 AM MST | Winter Weather Advisory | ABQ | 31 hr |
Nearby
Wind Advisories in New Mexico, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.